# SDR 07FDEA02208

- Difficulty date: May 23, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: A55178630000
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS PANEL 331BB WITH CRACK AT RIB NR 3 P/N A55178013-004.  REPAIRED IN ACCORDANCE WITH FEDEX EA 6-5510-112411.
